| Catalog Number |
B1016 |
| Medical Device Problem Codes |
No Audible Alarm (1019); Disconnection (1171)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
05/04/2024
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The complaint on the b1016 could not be confirmed by investigation.No product samples, pictures, or videos were received for investigation.Without the return of the used sample a comprehensive failure investigation cannot be performed and a cause cannot be determined.Lot history review was reviewed and no non-conformities were found that would have led to the reported complaint.
Event or Problem Description
The event involved a 8" (20 cm) ext set w/1.2 micron filter, clamp, rotating luer and was reported via a medsun mandatory medwatch report (uf/importer report# 2201630000-2024-8018).The customer reported that the patient had continuous total parenteral nutrition (tpn) infusing, with a 1.2 filter and it was noted during hourly rounds that the filter had become undone from iv tubing.Tpn was all over floor, iv pump was not beeping to alert the customer; new tubing and filter were placed.There is no additional clinical comments or observations regarding these events/product issue.There was no patient harm or adverse event reported.
Additional Manufacturer Narrative
The device is not available for investigation as the customer has discarded it.Without the return of the device, a probable cause is unable to be determined.